Jump to ContentJump to Main Navigation
Show Summary Details

Journal of Inverse and Ill-posed Problems

Editor-in-Chief: Kabanikhin, Sergey I.

6 Issues per year

IMPACT FACTOR increased in 2015: 0.987
Rank 59 out of 312 in category Mathematics and 93 out of 254 in Applied Mathematics in the 2015 Thomson Reuters Journal Citation Report/Science Edition

SCImago Journal Rank (SJR) 2015: 0.583
Source Normalized Impact per Paper (SNIP) 2015: 1.106
Impact per Publication (IPP) 2015: 0.712

Mathematical Citation Quotient (MCQ) 2015: 0.43

See all formats and pricing
Volume 15, Issue 2 (May 2007)


Optimal regularization for ill-posed problems in metric spaces

F. Bauer / A. Munk
Published Online: 2007-05-25 | DOI: https://doi.org/10.1515/JIIP.2007.007

We present a strategy for choosing the regularization parameter (Lepskij-type balancing principle) for ill-posed problems in metric spaces with deterministic or stochastic noise. Additionally we improve the strategy in comparison to the previously used version for Hilbert spaces in some ways.

Key Words: Regularization in normed spaces,; Lepskij-type balancing principle,; -spaces.

About the article

Published Online: 2007-05-25

Published in Print: 2007-05-23

Citation Information: Journal of Inverse and Ill-posed Problems jiip, ISSN (Online) 1569-3953, ISSN (Print) 0928-0219, DOI: https://doi.org/10.1515/JIIP.2007.007. Export Citation

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

Abdelnasser Dahmani and Karima Belaide
Communications in Statistics - Theory and Methods, 2013, Volume 42, Number 19, Page 3596
Abdelnasser Dahmani, Ahmed Ait Saidi, Fatah Bouhmila, and Mouloud Aissani
Statistics & Probability Letters, 2009, Volume 79, Number 6, Page 722
Frank Bauer and Mark A. Lukas
Mathematics and Computers in Simulation, 2011, Volume 81, Number 9, Page 1795
U. Hämarik and T. Raus
Numerical Functional Analysis and Optimization, 2009, Volume 30, Number 9-10, Page 951
U. Hämarik, R. Palm, and T. Raus
Mathematical Modelling and Analysis, 2010, Volume 15, Number 1, Page 55
Uno Hämarik, Reimo Palm, and Toomas Raus
Journal of Physics: Conference Series, 2008, Volume 135, Page 012048

Comments (0)

Please log in or register to comment.
Log in